# SDR SWIA200921411

- Difficulty date: April 13, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 16,320 hours, 14,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6189 - EMERGENCY LIGHT ON CABIN CEILING INOP.  RELAMPED.
